Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
February 28, 2015, 07:58:11 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 657172
  • Total Topics: 50317
  • Online Today: 193
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 127
Total: 131

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Egrifta after 3 months...from firm to flabby  (Read 411 times)

0 Members and 1 Guest are viewing this topic.

Offline meh3948

  • Member
  • Posts: 4
Egrifta after 3 months...from firm to flabby
« on: January 08, 2015, 06:15:57 PM »
Hi everyone. First post. Glad I discovered the site. I FINALLY got my Egrifta prescription in late October after waiting over a year. Here is what I have noticed...my large but firm stomach is now loosening up to become a flabby stomach. Has anyone had this side effect? I know it takes awhile to experience results. I used to take Serostim a long time ago and it got rid of my buffalo hump completely, but might consider plastic surgery for that, as it has returned. I'm having difficulty accepting my changed body image and need to lose about 40 pounds. Can any long term users of Egrifta share their experiences? I appreciate it!

Offline pozniceguy

  • Member
  • Posts: 1,201
  • Niceguy Dallas
Re: Egrifta after 3 months...from firm to flabby
« Reply #1 on: January 11, 2015, 06:50:20 PM »
been  with  Egrifta  for a few years... worked  great  for the  first  round..got  back to  slim  (  not  flabby)  from a 36  to a  32..... lost  Egrifta  for  7 months (  not available)  but  have been back  for  2 months  now...starting to  work  Ok ... gone  down from very hard  watermelon  bulge  to  getting softer   from  36  to  about  34.5  so will take a while    according to  DR  works  good for  about  50%  who  do  it... hoping to be back to my 32  by summer...


as long as you are one of the 50%  should  work for you  the  "soft"  sage  gradually  levels out to  whatever  muscle  you have   there...remember this is  the  Internal  hard fat  that is being affected it is  primarily under the  muscle
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline pozniceguy

  • Member
  • Posts: 1,201
  • Niceguy Dallas
Re: Egrifta after 3 months...from firm to flabby
« Reply #2 on: Today at 05:49:07 PM »
just  to  follow up ,   I  have been using  Egrifta  again now  for another  month  getting  noticeable  shrinkage  now... but  have  developed  some  "hard  spots " where  frequent injections  were  done.... be sure to  move around  the  sites  where you inject.. been using a  "clock"  lately  to  keep  site to once a week use put  four  "dots "  on  stomach   12, 3, 6,9   o clock  try to  hit  different  hour  each time you inject using  the  four as  reference points 

BTW  needed  36"  pants  with a  tight  fit  when started  now  down to  easy  34...
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

 


Terms of Membership for these forums
 

© 2015 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.